References beginning with Y

  1. $ \star$ H. Yamada, Delta distance and Vassiliev invariants of knots, Jour. of Knot Theory and its Ramifications 9(7) (2000) 967-974.

  2. $ \star$ M. Yamamoto, First order semi-local invariants of stable maps of 3-manifolds into the plane, Proc. London Math. Soc. (3) 92 (2006), no. 2, 471-504.

  3. $ \star$ S.-W. Yang, Feynman integral, knot invariant and degree theory of maps, National Taiwan University preprint, September 1997, arXiv:q-alg/9709029.

  4. $ \star$ A. Yasuhara, $ C_k$-moves on spatial theta-curves and Vassiliev invariants, George Washington University preprint, April 2001, arXiv:math.GT/0104177.

  5. $ \star$ A. Yasuhara, Brunnian local moves of knots and Vassiliev invariants, Tokyo Gakugei University preprint, December 2004, arXiv:math.GT/0412489.

  6. $ \star$ D. N. Yetter, Braided deformations of monoidal categories and Vassiliev invariants Kansas State University preprint, October 1997. See also q-alg/9710010.

  7. $ \star$ D. N. Yetter, Invariants of smooth 4-manifolds via Vassiliev theory. arXiv:math.GT/0510448.

Sergei DUZHIN 2013-07-04